# SDR AALA20130707003

- Difficulty date: July 7, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 38,356 hours, 15,996 cycles
- Engine: Cfmint CFM567B27
- Engine time: 1,636 hours, 626 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF NR 1 ENGINE OIL QUANTITY WENT TO ZERO.  ACCOMPLISHED QRH PROCEDURES & SHUTDOWN LT ENGINE, SINGLE ENGINE TIME 30 MINUTES.  VISUAL INSPECTION SHOWED ONE OF THE MASTER CHIP DETECTORS LOOSE AT NR 1 ENGINE.  AIRCRAFT FERRIED TO TUL FOR MX.  REPLACED NR 1 ENGINE AT TUL ON 07/08/2013.  SYSTEM GROUND CHECKED NORMAL.
